# SDR A6WA200240018

- Difficulty date: May 21, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE AT 17,000 FT AIRCRAFT ALTITUDE.  100 CABIN ALTITUDE DIFF PRESS 6.3 MESSAGE DISAPPEARS WHEN DOOR WAS OPENED AT THE GATE.
